# SDR 2012FA0000726

- Difficulty date: September 29, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N247EF
- Make and model: Cessna 310P
- Aircraft serial: 310P0023
- Engine: Cont IO470VO
- Engine time: 4,384 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 626820A1
- Part serial: C2801
- Condition: Separated
- Location: Nr 2 Cylinder
- Part time: 4,382 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

WHILE ON A 3 MILE FINAL, OIL STARTED APPEARING ON THE RIGHT ENGINE NACELLE AND THE PILOT REPORTED A VIBRATION.  AFTER AN UN EVENTFUL LANDING, THE ACFT TAXIED BACK UNDER ITS OWN POWER.  THE MECHANIC FOUND THAT THE RT ENGINE NR 2 CYLINDER HEAD WAS STARTING TO SEPARATE FROM THE CYLINDER BARREL BY ABOUT .5".
